Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 5, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Jan 27, 2008, 3:35 PM EST for 4 counties in Florida. It took effect at Jan 28, 2008, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2008, 3:35 PM EST (20:35 UTC)
- In effect from
- Jan 28, 2008, 11:00 AM EST
- Expired
- Jan 28, 2008, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 48 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 272035 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 335 PM EST SUN JAN 27 2008 ...FIRE WEATHER WATCH FOR MONDAY AFTERNOON HAS BEEN UPGRADED TO A RED FLAG WARNING FOR LONG DURATION OF CRITICAL RHS ACROSS WESTERN AND INTERIOR SECTIONS OF SOUTH FLORIDA... FLZ063-066-069-070-075-280900- /O.UPG.KMFL.FW.A.0004.080128T1700Z-080128T2300Z/ /O.NEW.KMFL.FW.W.0005.080128T1700Z-080128T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE- 335 PM EST SUN JAN 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RATHER DRY AIRMASS WILL SPREAD SOUTH BEHIND A COLD FRONT THAT MOVED ACROSS SOUTH FLORIDA SUNDAY AFTERNOON. THIS WILL RESULT IN DEWPOINTS FALLING INTO THE 30S ACROSS WESTERN AND INTERIOR SECTIONS OF SOUTH FLORIDA MONDAY AFTERNOON. THIS IN TURN WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS PORTIONS OF GLADES...HENDRY...COLLIER AND MAINLAND MONROE COUNTIES FOR SEVERAL HOURS. IF VERY DRY AIR JUST ABOVE THE SURFACE CAN MIX DOWN...RELATIVE HUMIDITIES NEAR 25 PERCENT WILL BE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KMFL 280900 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 400 AM EST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT FOR THE WESTERN HALF OF MAINLAND SOUTH FLORIDA THIS AFTERNOON FOR LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066-069-070-075-282300- /O.EXT.KMFL.FW.W.0005.080128T1600Z-080128T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE- 400 AM EST MON JAN 28 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A VERY DRY CONTINENTAL AIRMASS HAS OVERSPREAD ALL OF SOUTH FLORIDA IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. DEW POINTS HAVE ALREADY FALLEN INTO THE 30S ACROSS THE WESTERN HALF OF MAINLAND SOUTH FLORIDA THIS MORNING...AND WILL LIKELY CONTINUE TO FALL THROUGH THE AFTERNOON AS DEEP BOUNDARY LAYER MIXING OCCURS. THIS WILL RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS PORTIONS OF GLADES...HENDRY...COLLIER AND MAINLAND MONROE COUNTIES...WITH MUCH OF THIS AREA EXPERIENCING MINIMUM AFTERNOON RELATIVE HUMIDITY IN THE 20-25 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ GS/DD
000 WWUS82 KMFL 281612 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 1112 AM EST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT FOR THE WESTERN AND INTERIOR PORTIONS OF MAINLAND SOUTH FLORIDA THIS AFTERNOON FOR LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ067-071>074-282300- /O.EXA.KMFL.FW.W.0005.080128T1600Z-080128T2300Z/ INLAND PALM BEACH-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE- 1112 AM EST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A VERY DRY CONTINENTAL AIRMASS HAS OVERSPREAD ALL OF SOUTH FLORIDA IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. DEW POINTS ARE EXPECTED TO FALL TO NEAR 40 DEGREES EARLY THIS AFTERNOON AS DEEP BOUNDARY LAYER MIXING OCCURS AND MAXIMUM TEMPERATURES ARE EXPECTED TO BE NEAR 70 DEGREES OR JUST ABOVE. ALTHOUGH WINDS ARE EXPECTED TO BECOME NORTHEAST...IT LIKELY WILL NOT HAPPEN UNTIL LATE AFTERNOON OR EARLY EVENING. THIS WILL RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS PORTIONS OF THE METRO AREAS AND INLAND AREAS OF PALM BEACH...BROWARD AND MIAMI DADE COUNTIES...WITH MUCH OF THIS AREA EXPERIENCING MINIMUM AFTERNOON RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-069-070-075-282300- /O.CON.KMFL.FW.W.0005.000000T0000Z-080128T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE- 1112 AM EST MON JAN 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A VERY DRY CONTINENTAL AIRMASS HAS OVERSPREAD ALL OF SOUTH FLORIDA IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. DEW POINTS HAVE ALREADY FALLEN INTO THE 30S ACROSS THE WESTERN HALF OF MAINLAND SOUTH FLORIDA THIS MORNING...AND WILL LIKELY CONTINUE TO FALL THROUGH THE AFTERNOON AS DEEP BOUNDARY LAYER MIXING OCCURS. THIS WILL RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS PORTIONS OF GLADES... HENDRY...COLLIER AND MAINLAND MONROE COUNTIES...WITH MUCH OF THIS AREA EXPERIENCING MINIMUM AFTERNOON RELATIVE HUMIDITY IN THE UPPER 20S OR LOWER 30S. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMFL 281952 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 252 PM EST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT FOR THE WESTERN AND INTERIOR PORTIONS OF MAINLAND SOUTH FLORIDA...INCLUDING MIAMI COASTAL AREAS AND FAR SOUTH MIAMI DADE COUNTY...THIS AFTERNOON FOR LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ173-174-282300- /O.EXA.KMFL.FW.W.0005.000000T0000Z-080128T2300Z/ COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 252 PM EST MON JAN 28 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A VERY DRY CONTINENTAL AIRMASS HAS OVERSPREAD ALL OF SOUTH FLORIDA IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. DEW POINTS ARE EXPECTED TO FALL BELOW 40 DEGREES THIS AFTERNOON AS DEEP BOUNDARY LAYER MIXING OCCURS AND MAXIMUM TEMPERATURES ARE EXPECTED TO BE NEAR 70 DEGREES OR JUST ABOVE. ALTHOUGH WINDS ARE EXPECTED TO BECOME NORTHEAST...IT LIKELY WILL NOT HAPPEN UNTIL EARLY EVENING AND WEST NORTHWEST FLOW HAS CONTINUED ACROSS THE MIAMI DADE COASTAL AREAS AND FAR SOUTH PORTIONS OF MIAMI DADE COUNTY. THIS WILL RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS THE MIAMI DADE COASTAL AREAS AND FAR SOUTH MIAMI DADE COUNTY...WITH MUCH OF THIS AREA EXPERIENCING MINIMUM AFTERNOON RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-067-069>075-282300- /O.CON.KMFL.FW.W.0005.000000T0000Z-080128T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE- 252 PM EST MON JAN 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A VERY DRY CONTINENTAL AIRMASS HAS OVERSPREAD ALL OF SOUTH FLORIDA IN THE WAKE OF THE COLD FRONTAL PASSAGE ON SUNDAY. DEW POINTS ARE EXPECTED TO FALL TO NEAR 40 DEGREES EARLY THIS AFTERNOON AS DEEP BOUNDARY LAYER MIXING OCCURS AND MAXIMUM TEMPERATURES ARE EXPECTED TO BE NEAR 70 DEGREES OR JUST ABOVE. ALTHOUGH WINDS ARE EXPECTED TO BECOME NORTHEAST...IT LIKELY WILL NOT HAPPEN UNTIL LATE AFTERNOON OR EARLY EVENING. THIS WILL RESULT IN A PROLONGED PERIOD OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ACROSS PORTIONS OF THE METRO AREAS AND INLAND AREAS OF PALM BEACH...BROWARD AND MIAMI DADE COUNTIES...WITH MUCH OF THIS AREA EXPERIENCING MINIMUM AFTERNOON RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEXT 24 HOURS. A COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND FAIRLY WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 2:08 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Jan 27, 2:08 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
208 PM EST SUN JAN 27 2008
.DISCUSSION...COLD FRONT CONTINUES TO PUSH ACROSS CWA THIS AFTERNOON
WITH ASSOCIATED SHOWERS ALREADY WELL OFF INTO THE ATLANTIC. A
COOLER AND DRIER AIRMASS IS ALREADY PUSHING INTO THE REGION BEHIND
THIS FRONT AS A SHORT WAVE DIVES SOUTHEAST ACROSS FL. MEANWHILE LOW
PRESSURE IS BEGINNING TO TAKE SHAPE EAST OF NEW ENGLAND AS AN UPPER
LEVEL SYSTEM CUTS OFF AND A SURFACE LOW DEEPENS. THIS DEVELOPING
SYSTEM IS STILL EXPECTED TO SEND SWELLS INTO THE ATLANTIC COASTAL
WATERS DURING TUESDAY AFTERNOON. AS THE FRONT CONTINUES TO MOVE
AWAY HIGH PRESSURE AT THE SURFACE AND IN THE MID LEVELS WILL
CONTINUE TO BUILD IN AND THEN SETTLE OVER THE AREA MONDAY AND
TUESDAY. THE DRY CONDITIONS AND STRONG SUBSIDENCE WILL KEEP RAIN
CHANCES A VIRTUALLY NIL AND RADIATIONAL COOLING AT NIGHT NEARLY
MAXED THROUGH TUESDAY. TUESDAY NIGHT/WEDNESDAY MORNING A FRONTAL
BOUNDARY IS EXPECTED TO APPROACH FROM THE NORTHWEST WHILE THE
RIDGE SLIPS A LITTLE EAST, AND THIS MAY INCREASE MOISTURE LEVELS
AS A RETURN FLOW SETS UP, BUT NOT ENOUGH TO CREATE ANY SHOWER
ACTIVITY AS MID LEVEL SUBSIDENCE REMAINS IN PLACE. THE FRONT IS
THEN EXPECTED TO STALL OVER N FL HAVING LITTLE IF ANY AFFECT ON
THE WX OVER S FL OUTSIDE OF LOW LEVEL MOISTURE INCREASE. THE SAME
APPEAR TO OCCUR WITH THE FRONT THAT MAY APPROACH FL OVER THE FIRST
HALF OF THE COMING WEEKEND.
&&
.AVIATION...AN AREA OF LOW CEILINGS WILL CONTINUE TO SPREAD SOUTH BEHIND A COLD
FRONT NOW LOCATED SOUTH OF KMIA...WITH CEILINGS FALLING TO IFR
CONDITIONS TEMPORARILY ACROSS KPBI, KFXE AND KFLL THROUGH AT LEAST
21Z. VFR CONDITIONS SHOULD PREVAIL AFTER 21Z AND THROUGH 18Z MONDAY.
WL KEEP WIND GUSTS ACROSS A FEW ERN TERMINALS THROUGH AT LEAST 23Z
WITH WIND SPEED SLIGHTLY DECREASING AFTER THAT TIME. WINDS SHOULD
VEER FROM NW TO NE AT ALL TERMINALS AFTER 12Z MONDAY MORNING.
&&
.MARINE...NORTHERLY WINDS CONTINUE AT AROUND 20KTS BEHIND THE
FRONT OVER THE ATLANTIC WATERS AND AT 15 TO 20 KTS ACROSS THE
REMAINDER OF THE COASTAL WATERS. THIS WILL LEAD TO BUILDING SEAS
ACROSS THE GULF STREAM THROUGH THE REST OF THE AFTERNOON INTO
TONIGHT. SEAS ARE EXPECTED TO BUILD UP TO AROUND 9 FEET BY
MIDNIGHT BEFORE BEGINNING TO SUBSIDE MONDAY MORNING AS THE WINDS
DECREASE. SEAS IN THE GULF STREAM ARE EXPECTED TO DROP TO AROUND 6
FEET LATE MONDAY AFTERNOON.
THE LOW PRESSURE SYSTEM THAT IS CURRENTLY ORGANIZING OFF THE NEW
ENGLAND COAST IS EXPECTED TO SEND SWELLS SOUTHWARD. SWELL OF 3 TO
POSSIBLY 4 FEET MAY ENTER THE COASTAL ATLANTIC WATERS OFF PALM
BEACH LATE TUESDAY AFTERNOON AND REMAIN IN THE COASTAL WATERS
INTO THURSDAY. A SMALLER SWELL WILL REACH DOWN TO BROWARD AND
MIAMI-DADES COASTAL WATERS.
&&
.FIRE WEATHER...A DRIER AIRMASS IS PUSHING INTO SOUTH FLORIDA
THIS AFTERNOON. THIS DRY AIRMASS IS EXPECTED TO BE FIRMLY
ENTRENCHED ACROSS SOUTH FLORIDA BY MONDAY AFTERNOON, AND THIS WILL
LIKELY RESULT IN 35% RELATIVE HUMIDITY OR LESS FOR 4 OR MORE HOURS
ACROSS A LARGE PORTION OF GLADES, HENDRY, MAINLAND MONROE, AND
COLLIER COUNTIES DURING THE AFTERNOON. WESTERN SECTIONS OF THE
EAST COAST COUNTIES MAY ALSO SEE 2 OR 3 HOURS OF 35% RH OR LESS,
BUT DURATION IS NOT EXPECTED TO MEET RFW CRITERIA. DURING MONDAY
NIGHT MOISTURE LEVELS ARE EXPECTED TO RECOVER A LITTLE, BUT RHS
WILL LIKELY DROP INTO THE 30S ONCE AGAIN DURING TUESDAY AFTERNOON,
BUT DURATION WILL LIKELY BE JUST A FEW HOURS ACROSS THE INTERIOR
AND WEST COAST. THE FLOW TUESDAY EVENING SHOULD THEN BECOME
EASTERLY ENOUGH TO ALLOW MOISTURE TO RETURN.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 49 70 52 76 / 0 0 0 0
FORT LAUDERDALE 53 71 56 76 / 0 0 0 0
MIAMI 53 72 56 77 / 0 0 0 0
NAPLES 46 70 48 77 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
FLZ070-FLZ075.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM EST MONDAY FOR AMZ650-AMZ651-
AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...04/AT
SHORT TERM/AVIATION...47/RHGHazardous weather outlook, Jan 27, 1:33 PM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 133 PM EST SUN JAN 27 2008 FLZ063-066>075-168-172>174-280630- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 124 PM EST SUN JAN 27 2008 ...DETERIORATING MARINE CONDITIONS BEGINNING THIS EVENING... ...WIND CHILL TEMPERATURES IN UPPER 30S AND LOWER 40S MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND: NORTH WINDS IN THE 15 TO 20 KNOT RANGE, ALONG WITH GUSTS TO 30 KNOTS, WILL SPREAD ACROSS THE LOCAL ATLANTIC WATERS THIS EVENING BEHIND COLD FRONT THAT MOVED ACROSS MAINLAND SOUTH FLORIDA EARLIER THIS AFTERNOON. TEMPERATURES: AIR TEMPERATURES WILL FALL INTO THE UPPER 30S AND 40S ACROSS MUCH OF THE INTERIOR AND WEST COAST BY MONDAY MORNING, THIS, COMBINED WITH A NORTH WIND OF 5 TO 10 MPH, WILL RESULT IN APPARENT TEMPERATURES (WIND CHILL VALUES) IN THE 35 TO 45 DEGREE RANGE. WAVES: SEAS IN THE GULF STREAM WILL RESPOND TO THE INCREASE IN NORTH WINDS BY BUILDING INTO THE 7 TO 9 FOOT RANGE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ALTHOUGH AIR TEMPERATURES ACROSS SOUTH FLORIDA WILL MODERATE BY TUESDAY MORNING, APPARENT TEMPERATURES WILL STILL FALL INTO THE 40 TO 45 DEGREE RANGE FOR ALL BUT THE IMMEDIATE ATLANTIC COAST. ANOTHER NORTHEAST SWELL WILL AFFECT THE ATLANTIC WATERS BY MIDWEEK, WITH AN ENHANCED THREAT FOR RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES FROM TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.